| Lot Number |
0031486936 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
01/01/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
B3: date of event: used the first day of the month of the aware date as the event date since information was not available.
Event or Problem Description
It was reported that stent dislodgement occurred.The patient presented with coronary artery disease and underwent percutaneous coronary intervention.A 3.00 x 28 mm synergy xd drug-eluting stent was advanced for treatment.However, during procedure, the stent dislodged in the arm of the patient and was left behind.The procedure was completed successfully, and the patient fully recovered.